MAUDE Adverse Event Report: IMPULSE DYNAMICS USA, INC. OPTIMIZER LITE; IMPLANTABLE PULSE GENERATOR

IMPULSE DYNAMICS USA, INC. OPTIMIZER LITE; IMPLANTABLE PULSE GENERATOR
Model Number CCM X11
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the implantation of an optimizer lite (ol) implantable pulse generator, it was determined that the patient's leads required intraoperative adjustment.The surgeon retracted the set screws of the v1 and v2 leads, but upon re-engagement and tightening, the v1 lead was unable to be inserted.This was attributed to the inability of its distal set screw to be tightened.The surgeon stated "the set screw had been retracted too far and had become misaligned with the bore and threads." at that point, the device was disconnected from both leads and swapped without incident.The unused device will be returned to (b)(4) for further evaluation.

Brand Name
OPTIMIZER LITE
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
IMPULSE DYNAMICS USA, INC.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
robert fasciano
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
6174359098
MDR Report Key20832380
Report Number3012563838-2024-00038
Device Sequence Number8585073
Product Code QFV
UDI-Device Identifier00810003380142
UDI-Public00810003380142
Combination Product (Y/N)N
PMA/510(K) Number
P180036/S021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2025
Device Model NumberCCM X11
Device Catalogue Number10-B502-3-XX
Device Lot NumberH5088
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown